# SDR ASAA0741640

- Difficulty date: May 17, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 49,454 hours, 28,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C3674539
- Condition: Cracked
- Location: Bs 310-328
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR START UNIT CONTACTED RIGHT SIDE OF AIRCRAFT BELOW DOOR R1.  REPAIRED PER EA 5330 02206.  NOTE ADDITIONAL P/N 65C36745 23.
